# SDR AALA2009040400708

- Difficulty date: April 4, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 69,634 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR FALLING OFF AND INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHT ABOVE COCKPIT.
